Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 53, NWS Fort Worth, TX

June 2, 2016Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 2, 2016, 12:51 AM CDT for Montague County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 12:51 AM CDT (05:51 UTC)
Expired
Jun 2, 2016, 6:45 AM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

125 
WGUS54 KFWD 020551
FFWFWD
TXC337-021145-
/O.NEW.KFWD.FF.W.0053.160602T0551Z-160602T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 645 AM CDT

* AT 1251 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY RAIN
  ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
  FALLEN. FLASH FLOODING IS CONTINUING ACROSS MUCH OF BOWIE AND
  SURROUNDING AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOWIE...STONEBURG AND SUNSET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3373 9759 3343 9760 3344 9798 3374 9798

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 12:15 AM CDT, 36 minutes earlier.

Area forecast discussion, Jun 2, 12:15 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1215 AM CDT THU JUN 2 2016

.AVIATION...
/06Z TAFs/

Convection is slowly increasing in areal coverage across the
region tonight and expect slow moving isolated to scattered
showers and storms to continue through the night. Will carry VCSH
through the night but an isolated thunderstorm or two could impact
any of the TAF sites overnight. In addition, MVFR and IFR cigs
will return and persist through most of the valid TAF period.

An upper level low will slowly move east across the western
portions of the state tonight and Thursday. This will help to
increase the lift across the region and increase rain chances on
Thursday. There will likely be a break in the rain Thursday
morning but widespread showers and thunderstorms are expected to
spread across the region Thursday afternoon and persist through
the end of the valid TAF period. Will carry SHRA VCTS after 17-18Z
tomorrow as this large area of rain persists. There may be brief
breaks but high-res guidance suggests a nearly continuous feed of
rain during this time. One inhibiting factor may be a convective
complex moving across South and Southeast Texas interfering with
the moisture influx into the region.

In association with the upper level trough, a surface low will
move into the region also aiding the lift for convection. The low
will turn the surface winds to the northeast and possibly north
during the day tomorrow. Winds will remain below 10 kts.

JLDunn

&&

.UPDATE...
Quick update this evening to account for temperature and sky
cover trends and also to reduce PoPs slightly overnight. Expect
isolated to scattered coverage of convection to continue with
heavy rain and flooding being the main hazard with any storms that
manage to develop. Weak flow aloft has resulted in very slow storm
motions this evening which means anywhere that a storm develops is
likely to receive at least a half inch of rain in a short time
period with the potential for multi-inch hourly rainfall rates.
It still appears that our next substantial wave of heavy rain will
ramp up late Thursday morning and persist through much of the day
with the highest coverage and amounts along and east of I-35.

-Stalley

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT WED JUN 1 2016/
Early-afternoon water vapor loops and upper-air analysis reveal a
vigorous low pressure system located over northern
Sonora/Chihuahua Mexico, tracking gradually towards the east. For
the remainder of this afternoon and evening, the primary areas we
are watching for precipitation continue to be along a
quasistationary boundary which is currently draped across central
Oklahoma and into the extreme eastern Texas Panhandle, and south
of the I-20 corridor where isolated showers and storms have
managed to develop this afternoon. Present indications are that
precipitation coverage should remain generally isolated to
scattered.

Overnight, convection currently developing across the high terrain
of Mexico and additionally across the Texas Panhandle may persist
and make a run at portions of North and Central Texas. However,
this wouldn't be until later tonight and early tomorrow morning.
As we saw yesterday, any showers/storms that develop in this
tropical airmass have the potential to be prolific rainfall
producers, laying down localized rainfall amounts in excess of 2
inches per hour.

Tomorrow, the upper-low and associated trough axis will slide
almost directly overhead. As this occurs, the aforementioned
quasistationary boundary is forecast to sag into our region, as
surface convergence likewise increases. Combined with solid
diffluent flow aloft, another round of widespread showers and
storms are expected to develop during the afternoon and evening
hours.

An interesting signal has consistently been showing up recent runs
of the GFS (and to a certain extent the ECMWF), showing the
possibility of a warm core low-type event developing Thursday
night and into Friday morning. These types of systems, which
nocturnally intensify as precipitation consolidates around the low
pressure, can be exceptionally prolific rainfall producers.
Because of the potential for heavy rainfall to persist beyond the
initial Flash Flood Watch, we have extended a portion of this
watch until 1 PM Friday east of a line from roughly Paris to
Terrell to Killeen where the threat for heavy rainfall appears
greatest at this time.

While unsettled weather should continue into Saturday as the
upper-low takes its time moving out of the region, the thread for
widespread heavy rainfall should come to an end on Friday
afternoon. At this time, expect basically precip-free conditions
to take hold of North and Central Texas Monday and into the middle
of next week before moisture once again begins to return on
southeasterly flow.

Carlaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  79  67  78  67 /  60  70  70  60  50
Waco                67  79  66  77  65 /  60  80  70  60  40
Paris               66  77  66  76  67 /  50  70  80  70  50
Denton              65  78  65  76  65 /  60  70  70  60  40
McKinney            66  79  66  76  66 /  50  70  70  70  50
Dallas              68  80  68  79  68 /  60  70  70  60  50
Terrell             67  80  67  77  67 /  60  70  80  70  50
Corsicana           68  79  68  77  67 /  50  80  80  70  50
Temple              67  78  66  76  65 /  60  80  70  60  40
Mineral Wells       65  78  65  76  64 /  60  70  60  60  40

&&

.FWD Watches/Warnings/Advisories...
Flash Flood Watch through Thursday evening for TXZ091>094-
100>104-115>120-129>134-141>145-156-157.

Flash Flood Watch through Friday afternoon for TXZ095-105>107-
121>123-135-146>148-158>162-174-175.

&&

82/77
Hazardous weather outlook, Jun 1, 11:28 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT WED JUN 1 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1128 PM CDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS NORTH AND
CENTRAL TEXAS TONIGHT. THE MAIN HAZARDS WILL BE GUSTY
WINDS...LIGHTNING...AND LOCALLY HEAVY RAIN...WHICH COMBINED WITH
NEARLY SATURATED SOILS...MAY LEAD TO FLASH FLOODING. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL OF THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A SLOW-MOVING UPPER LOW WILL BRING ADDITIONAL CHANCES OF
THUNDERSTORMS THURSDAY THROUGH SUNDAY. WHILE A FEW STORMS MAY BE
STRONG...THE PRIMARY THREATS WILL CONTINUE TO BE HEAVY RAIN AND
FLOODING. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY.
CONFIDENCE IS HIGHEST FOR THE POTENTIAL FOR ADDITIONAL HEAVY
RAIN AND/OR FLOODING THURSDAY AFTERNOON THROUGH EARLY FRIDAY.

STORM CHANCES ARE EXPECTED TO END LATE SUNDAY AS THE SYSTEM MOVES
SOUTH OF THE AREA. LINGERING MOISTURE MAY LEAD TO AN ISOLATED
STORM OR TWO ACROSS THE SOUTHERN-MOST COUNTIES ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT SPOTTERS ARE
ADDITIONALLY ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND
FLOODING.

JLDUNN

In the hours before

Local storm report, Jun 1, 9:26 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      ACTON                   32.45N  97.70W
06/01/2016                   HOOD               TX   PUBLIC

            REPORT OF A VEHICLE BEING WASHED OFF THE ROAD IN ACTON
            ON N GATE ROAD NEAR ENCHANTED ROAD. WATER IS HIGH AND
            FAST MOVING. POSSIBLE RESCUE SITUATION.
Special weather statement, Jun 1, 9:39 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT WED JUN 1 2016

TXZ133-020330-
JOHNSON TX-
939 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON COUNTY UNTIL
1030 PM CDT...

AT 938 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GODLEY...OR 9 MILES WEST OF JOSHUA. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...JOSHUA AND GODLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3255 9737 3232 9737 3232 9761 3255 9761
TIME...MOT...LOC 0238Z 165DEG 1KT 3244 9754

STALLEY
Local storm report, Jun 1, 10:44 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     FLASH FLOOD      ACTON                   32.45N  97.70W
06/01/2016                   HOOD               TX   LAW ENFORCEMENT

            SIGNIFICANT FLOODING ONGOING IN THE ACTON AND DECORDOVA
            AREAS. HIGH WATER RESCUES BEING PERFORMED IN BOTH AREAS.
            2-3 FEET OF WATER IN HOMES IN DECORDOVA.
Local storm report, Jun 1, 10:48 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      GRANBURY                32.45N  97.80W
06/01/2016                   HOOD               TX   LAW ENFORCEMENT

            WATER WAS REPORTED OVER PORTIONS OF HIGHWAY 377 WEST IN
            THE 2100 BLOCK. LAKE GRANBURY HARBOR WAS INACCESSABLE
            EXCEPT BY BOAT AND EVACUATIONS OF HOMES THERE WERE NEEDED
Local storm report, Jun 1, 11:34 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     FLASH FLOOD      BOWIE                   33.57N  97.85W
06/01/2016                   MONTAGUE           TX   EMERGENCY MNGR

            MAJOR FLOODING IN BOWIE WITH HIGH WATER RESCUES ON
            STREETS AND HIGHWAYS AND PEOPLE TRAPPED IN HOMES
Local storm report, Jun 1, 11:39 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     FLASH FLOOD      3 N BOWIE               33.61N  97.85W
06/01/2016                   MONTAGUE           TX   EMERGENCY MNGR

            WATER UP TO KNEES INSIDE HOME NEAR APPLEGATE RD AND US
            81

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:30 PM CDTAreal Flood AdvisoryFWDHood2 hr
Jun 1, 7:34 PM CDTAreal Flood AdvisoryFWDBell, Falls116 min
Jun 1, 8:14 PM CDTFlash Flood WarningFWDHood2 hr
Jun 1, 8:25 PM CDTSpecial Weather StatementFWDHill65 min
Jun 1, 8:31 PM CDTRiver Flood WarningFWDDenton4 days
Jun 1, 8:32 PM CDTSpecial Weather StatementFWDHood58 min
Jun 1, 9:39 PM CDTSpecial Weather StatementFWDJohnson51 min
Jun 1, 10:12 PM CDTAreal Flood WarningFWDHood3 hr
Jun 1, 10:35 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Jun 1, 11:09 PM CDTFlash Flood WarningFWDMontague111 min
Jun 2, 1:11 AM CDTAreal Flood WarningFWDHood9 hr
Jun 2, 1:36 AM CDTFlash Flood WarningFWDJack, Young4 hr
Jun 2, 2:40 AM CDTAreal Flood AdvisoryFWDDenton3 hr
Jun 2, 3:51 AM CDTFlash Flood WarningFWDCooke, Montague6 hr
Jun 2, 4:16 AM CDTRiver Flood WarningFWDLeon, Robertson7 days
Jun 2, 5:56 AM CDTAreal Flood WarningFWDJack, Young6 hr
Jun 2, 6:18 AM CDTAreal Flood AdvisoryFWDDenton, Wise4 hr
Jun 2, 6:45 AM CDTFlash Flood WarningFWDMontague3 hr
Jun 2, 7:18 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
Jun 2, 7:31 AM CDTAreal Flood AdvisoryFWDBell, Falls, Milam4 hr
Jun 2, 8:42 AM CDTAreal Flood AdvisoryFWDCoryell, McLennan3 hr
Jun 2, 8:47 AM CDTFlash Flood WarningFWDBell3 hr
Jun 2, 9:26 AM CDTAreal Flood AdvisoryFWDBosque, Hamilton4 hr
Jun 2, 9:43 AM CDTAreal Flood AdvisoryFWDComanche, Mills3 hr
Jun 2, 9:50 AM CDTFlash Flood WarningFWDComanche, Hamilton5 hr
Jun 2, 10:03 AM CDTFlash Flood WarningFWDMcLennan3 hr
Jun 2, 10:10 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Jun 2, 10:15 AM CDTAreal Flood WarningFWDHood3 hr
Jun 2, 10:24 AM CDTAreal Flood AdvisoryFWDHill, Navarro3 hr
Jun 2, 10:39 AM CDTRiver Flood WarningFWDCoryell9 days
Jun 2, 10:39 AM CDTRiver Flood WarningFWDCoryell29 hr
Jun 2, 10:39 AM CDTRiver Flood WarningFWDLimestone52 hr
Jun 2, 10:52 AM CDTAreal Flood AdvisoryFWDErath, Somervell3 hr
Jun 2, 11:18 AM CDTFlash Flood WarningFWDErath, Hood, Somervell6 hr
Jun 2, 11:37 AM CDTAreal Flood AdvisoryFWDFreestone, Navarro3 hr
Jun 2, 11:40 AM CDTAreal Flood WarningFWDBell3 hr
Jun 2, 12:35 PM CDTFlash Flood WarningFWDJohnson11 hr
Jun 2, 1:00 PM CDTFlash Flood WarningFWDEastland6 hr
Jun 2, 1:14 PM CDTAreal Flood AdvisoryFWDHill, Limestone, Navarro3 hr
Jun 2, 1:47 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 2, 1:52 PM CDTFlash Flood WarningFWDCooke, Grayson6 hr
Jun 2, 1:58 PM CDTRiver Flood WarningFWDSomervell24 hr
Jun 2, 1:59 PM CDTAreal Flood AdvisoryFWDDenton4 hr
Jun 2, 2:39 PM CDTFlash Flood WarningFWDDallas6 hr
Jun 2, 2:42 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 2, 2:48 PM CDTAreal Flood WarningFWDComanche, Hamilton3 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDBosque25 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDComanche47 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDMilam47 hr
Jun 2, 3:06 PM CDTRiver Flood WarningFWDStephens42 hr
Jun 2, 3:11 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDNavarro3 days
Jun 2, 3:22 PM CDTRiver Flood WarningFWDWise40 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDDallas22 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDCollin49 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDDenton22 hr
Jun 2, 3:32 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
Jun 2, 3:32 PM CDTRiver Flood WarningFWDHunt49 hr
Jun 2, 3:50 PM CDTFlash Flood WarningFWDParker3 hr
Jun 2, 4:25 PM CDTAreal Flood AdvisoryFWDJack3 hr
Jun 2, 5:17 PM CDTFlash Flood WarningFWDHood3 hr
Jun 2, 5:37 PM CDTAreal Flood WarningFWDErath, Somervell3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.